How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 31326
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I used fentanyl patches for a full week. I wore two 25 mcg

This answer was rated:

I used fentanyl patches for a full week. I wore two 25 mcg patches for three days each. I removed my patches on Sunday and did not think anything about it. Monday afternoon I became very ill with what I thought was a stomach virus because my daughter was sick with a stomach bug too. But I have gotten worse each day. It is now Thursday morning and I can not miss anymore work but I am extremely nauseated, having a very hard time not vomiting, have not had any solid food for two days, and I'm extremely tired but also shaky. Am I going through withdrawals from the patches after using them for only a week?? If so what can I do to help this? I am miserable!

Your symptoms are not classical of withdrawal. Please see this resource for the withdrawal symptoms;

Your symptoms can be due to combination of electrolyte imbalance due to stomach virus and mild withdrawal symptoms. You may do following;

1) PeptoBismol
2) Dramamine
3) Gatorade / Pedialyte
4) Plenty of fluids
5) Banana, rice, applesauce, toast. Vegetable broths / vegetable soups, coconut water also can help.
6) Probiotics.

These should help in the recovery. If your symptoms are moderate to severe, it is recommended to consult a doctor.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.


We have recently implemented a new rating and feedback system. Please be aware that you are rating my courtesy and service as a professional. If you have any questions whatsoever, or there is anything I can clarify for you, please temporarily bypass the rating system by clicking “Continue the Conversation” or "Reply."

Clicking either of the lowest two options reflects poorly on me so please reply to me if there is anything else I can do to help before choosing those options. I appreciate your patience while we work out the kinks. It's important to me that you are 100% satisfied with the service I have provided you. Thank you.
Dr. Arun Phophalia and 2 other Health Specialists are ready to help you